RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 40, Issue 2(242)  


Real-analytic hypersurfaces in complex manifolds
A. G. Vitushkin
3
Calculus of variations in the large and classical mechanics
V. V. Kozlov
33
The method of averaging and walks in inhomogeneous environments
S. M. Kozlov
61
Boundary equations with projections
V. S. Ryaben'kii
121
Shape theory for $G$-pairs
Yu. M. Smirnov
151

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On a differential property of solutions of second-order elliptic equations
N. S. Nadirashvili
167
On the existence of solutions of certain functional and integral equations
M. F. Sukhinin
168
On uniform algebras containing $A(K)$
B. T. Batikyan, S. A. Grigoryan
169
Sufficient conditions for an extremum in problems of controlling the coefficients of elliptic operators
A. S. Bratus'
171
On extensions connected with group $C^*$-algebras
N. V. Gorbachev, G. G. Kasparov
173
Necessary conditions for a strong minimum in optimal control problems with degeneracy of the end-point and phase constraints
A. Ya. Dubovitskii, V. A. Dubovitskii
175
The Stone–\v Ņech compactification and multi-valued extensions of functions
V. G. Evstigneev
177
On strict and non-strict inequalities in conditions for the Cauchy problem to be well-posed
O. V. Zaitseva, V. Ya. Ivrii
179
On the choice of a subsystem of convergence in a given orthonormal system
B. S. Kashin
181
Absolutes of compact groups
S. A. Liber
183
Algebro-geometrical and number-theoretical packings of balls in $\mathbb R^N$
S. N. Litsyn, M. A. Tsfasman
185
Differential operators on fiber spaces
V. V. Lychagin
187
On pseudocompactness
M. V. Matveev
189
On the Luzin–Yankov theorem and the general theory of selections
A. V. Ostrovsky
191
On multiple coverings by $n$-dimensional simplexes
V. G. Pokrovskii
193
The splitting problem for pure extensions of Abelian groups and axiomatic set theory
S. V. Rychkov
195
The resolvent and the spectral functions of sample covariance matrices of increasing dimension
V. I. Serdobol'skii
197
On the limiting behaviour of the likelihood ratio for semimartingales
A. F. Taraskin
199
Stochastic equations: the Fréchet derivative with respect to a parameter
E. I. Trofimov
201
Bifurcations of two-dimensional dynamical systems close to a system with two separatrix loops
D. V. Turaev
203
A generalization of Bertini's theorem on the index of a prime ideal in the ring $O_a$
A. K. Tsikh
205
On curvatures of curves in a metric space
V. V. Shlykov
207

Mathematical Events in the USSR
Boris Moiseevich Levitan (on his seventieth birthday)
M. G. Gasymov, M. G. Krein, B. Ya. Levin, V. A. Marchenko, I. S. Sargsyan, S. L. Sobolev
209
Evgenii Sergeevich Lyapin (on his seventieth birthday)
L. M. Gluskin, A. E. Evseev, T. L. Kolesnikova, V. M. Krivenko, D. K. Faddeev, L. N. Shevrin
211
Meetings of the Leningrad Mathematical Society
213
VI Baltic Conference on Contemporary Problems of Differential Geometry and their Applications
R. K. Kolde, Ü. G. Lumiste, A. G. Fleischer
223
Fifth school on numerical decision of problems of mathemathical physics and approximation theory
K. I. Babenko, A. S. Shvedov
224

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
227
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019